# SDR UPS03240545

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Ob Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  O/B AILERON, LT WING, O/B TAB HINGE HAS EXCESSIVE CORROSION 2ND I/ B IS CRACKED AND THE OTHER TWO ARE PITTED EXTENSIVELY.     TAB HINGES REPLACED IAW SRM 51-30-02 FOR O/B AILERON TAB INSTALLATION REF. NRC  664356
